# SDR REXA2022012000148

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 32,987 hours, 22,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049DEL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INTERIOR INSPECTION NOTED MULTIPLE EMERGENCY LIGHTS OUT IN CABIN, POWERED BY BATTERY PACK #1  REMOVED AND REPLACED #1 BATTERY CHARGER IAW AMM 33-51-17, AND REMOVED AND REPLACED #1 EPSU BATTERY PACK IAW AMM 33-51-17, ALL OPS TEST GOOD, NO DEFECTS NOTED AT THIS TIME.
